# SDR AALA202402219869

- Difficulty date: February 20, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 30,193 hours, 12,130 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI SKID INOPERATIVE AND PARKING BRAKE LIGHT ARE ILLUMINATED, RUN CHECKLIST IT DID NOT FIX ISSUE. REMOVED AND REPLACED PARKING BRAKE SHUT OFF VALVE. OPERATIONAL CHECK GOOD. PER B737 AMM 32-44-21.
